Alert archive / South Carolina / Lake Wind Advisories in 2021
Lake Wind Advisory 5, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Apr 1, 2021, 10:04 PM EDT for Berkeley County, South Carolina. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2021, 10:04 PM EDT (02:04 UTC)
- Expired
- Apr 2, 2021, 12:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2488 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
100 WWUS72 KCHS 020204 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1004 PM EDT Thu Apr 1 2021 SCZ045-021015- /O.NEW.KCHS.LW.Y.0005.210402T0204Z-210402T1600Z/ /O.EXA.KCHS.FZ.W.0003.210402T0800Z-210402T1300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 1004 PM EDT Thu Apr 1 2021 ...LAKE WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY FOR LAKE MOULTRIE... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 32 expected. For the Lake Wind Advisory, north winds 15 to 20 knots with gusts up to 25 knots. * WHERE...Inland Berkeley County. * WHEN...For the Freeze Warning, from 4 AM to 9 AM EDT Friday. For the Lake Wind Advisory, until noon EDT Friday. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. Freezing temperatures will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 1 to 3 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ099-114-115-SCZ042>044-021015- /O.EXA.KCHS.FZ.W.0003.210402T0800Z-210402T1300Z/ Candler-Tattnall-Evans-Hampton-Inland Colleton-Dorchester- Including the cities of Metter, Reidsville, Claxton, Hampton, Yemassee, Walterboro, Saint George, and Summerville 1004 PM EDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In South Carolina, Hampton, Inland Colleton and Dorchester Counties. In Georgia, Candler, Tattnall and Evans Counties. * WHEN...From 4 AM to 9 AM EDT Friday. * IMPACTS...Freezing temperatures will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 2 to 4 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-100-SCZ040-021015- /O.CON.KCHS.FZ.W.0003.210402T0800Z-210402T1300Z/ Jenkins-Screven-Bulloch-Allendale- Including the cities of Millen, Sylvania, Statesboro, and Allendale 1004 PM EDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...In South Carolina, Allendale County. In Georgia, Jenkins, Screven and Bulloch Counties. * WHEN...From 4 AM to 9 AM EDT Friday. * IMPACTS...Freezing temperatures will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 2 to 4 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
4 follow-up statements
891 WWUS72 KCHS 020612 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 212 AM EDT Fri Apr 2 2021 SCZ045-021415- /O.CON.KCHS.FZ.W.0003.210402T0800Z-210402T1300Z/ /O.CON.KCHS.LW.Y.0005.000000T0000Z-210402T1600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 212 AM EDT Fri Apr 2 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY FOR LAKE MOULTRIE... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...For the Freeze Warning, temperatures as low as 32 expected. For the Lake Wind Advisory, north winds 15 to 20 knots with gusts up to 25 knots. * WHERE...Inland Berkeley County. * WHEN...For the Freeze Warning, until 9 AM EDT this morning. For the Lake Wind Advisory, until noon EDT today. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 1 to 3 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>044-021300- /O.CON.KCHS.FZ.W.0003.210402T0800Z-210402T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, and Summerville 212 AM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 2 to 4 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
347 WWUS72 KCHS 020846 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 446 AM EDT Fri Apr 2 2021 SCZ045-021600- /O.CON.KCHS.FZ.W.0003.000000T0000Z-210402T1300Z/ /O.CON.KCHS.LW.Y.0005.000000T0000Z-210402T1600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 446 AM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY FOR LAKE MOULTRIE... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 32. For the Lake Wind Advisory, north winds 15 to 20 knots with gusts up to 25 knots. * WHERE...Inland Berkeley County. * WHEN...For the Freeze Warning, until 9 AM EDT this morning. For the Lake Wind Advisory, until noon EDT today. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 1 to 2 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>044-021300- /O.CON.KCHS.FZ.W.0003.000000T0000Z-210402T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, and Summerville 446 AM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Temperatures will be at 32 degrees or colder for up to 1 to 3 hours. Patchy frost will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
706 WWUS72 KCHS 021228 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 828 AM EDT Fri Apr 2 2021 SCZ045-022030- /O.CAN.KCHS.FZ.W.0003.000000T0000Z-210402T1300Z/ /O.NEW.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ /O.CON.KCHS.LW.Y.0005.000000T0000Z-210402T1600Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 828 AM EDT Fri Apr 2 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY FOR LAKE MOULTRIE... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 degrees expected. For the Lake Wind Advisory, north winds 10 to 15 knots with gusts up to 25 knots. * WHERE...Inland Berkeley County. * WHEN...For the Freeze Warning, from 2 AM to 9 AM EDT Saturday. For the Lake Wind Advisory, until noon EDT today. * IMPACTS...Strong winds and rough waves on Lake Moultrie will create hazardous conditions for small craft. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on Lake Moultrie should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>044-022030- /O.CAN.KCHS.FZ.W.0003.000000T0000Z-210402T1300Z/ /O.NEW.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, and Summerville 828 AM EDT Fri Apr 2 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ101-116-118-137-138-140-SCZ047-049-050-052-022030- /O.NEW.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ Effingham-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh-Inland Jasper-Coastal Colleton-Charleston- Tidal Berkeley- Including the cities of Rincon, Springfield, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Ludowici, Hinesville, Fort Stewart, Townsend, Ridgeland, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 828 AM EDT Fri Apr 2 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures possible. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
220 WWUS72 KCHS 021600 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1200 PM EDT Fri Apr 2 2021 SCZ045-030000- /O.EXP.KCHS.LW.Y.0005.000000T0000Z-210402T1600Z/ /O.CON.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Inland Berkeley- Including the cities of Goose Creek and Moncks Corner 1200 PM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 29 degrees expected. * WHERE...Inland Berkeley County. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ087-088-099-100-114-115-SCZ040-042>044-030000- /O.CON.KCHS.FZ.W.0004.210403T0600Z-210403T1300Z/ Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- Inland Colleton-Dorchester- Including the cities of Millen, Sylvania, Metter, Statesboro, Reidsville, Claxton, Allendale, Hampton, Yemassee, Walterboro, Saint George, and Summerville 1200 PM EDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ101-116-118-137-138-140-SCZ047-049-050-052-030000- /O.CON.KCHS.FZ.A.0002.210403T0600Z-210403T1300Z/ Effingham-Inland Bryan-Inland Chatham-Long-Inland Liberty- Inland McIntosh-Inland Jasper-Coastal Colleton-Charleston- Tidal Berkeley- Including the cities of Rincon, Springfield, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Ludowici, Hinesville, Fort Stewart, Townsend, Ridgeland, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 1200 PM EDT Fri Apr 2 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures are possible. * WHERE...Portions of southeast South Carolina and southeast Georgia. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Apr 1, 7:24 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 1, 7:24 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
724 PM EDT Thu Apr 1 2021
.SYNOPSIS...
Dry and cool high pressure will build across the region through
the weekend. Warmer conditions will then return early next
week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Latest guidance is trending into the direction of slightly
colder temperatures, especially given how low the dew points
are. We did lower temperatures about 1-2F inland for lows
tonight/early Friday, but did not expand the Freeze Warning just
yet, waiting to see how quickly temperatures fall this evening.
We also raised temperatures about 1-3F along the immediate coast
for lows.
Given brisk northerly winds persisting through the night, wind
chills will drop into the 20s many places after 2 or 3 AM.
Lake Winds: Those same brisk winds across Lake Moultrie could be
high enough where we could require a Lake Wind Advisory. For now
we raised winds into the 15-20 knot range through the night.
Previous discussion...
Cool and dry high pressure will continue to build over the area
tonight. Fairly strong cold advection will persist, likely
dropping our far inland SC/GA zones to at or slightly below
freezing by daybreak Friday. We issued a Freeze Warning for
Allendale, Jenkins, Screven, and Bulloch Counties. Low-level
winds will persist through the night which should prevent the
development of frost elsewhere despite low/mid 30s low
temperatures.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
The surface pattern late week through the weekend will be
dominated by high pressure. Aloft, northwest flow will prevail.
Quiet and dry weather is expected. The most interesting aspect
of the forecast will be the unseasonably cool temperatures,
particularly on Friday. Despite full insolation, highs are only
forecast to peak in the mid to upper 50s. This would put the
record low maximum in jeopardy, mainly at KCHS (KCXM and KSAV
are not expected to be breached). Friday night, light/calm winds
and clear skies will promote good radiational cooling. Lows are
forecast to fall well into the 30s. In fact, several locations
inland of the coast could drop to freezing. Freeze
Watches/Warnings will likely be needed. Elsewhere, frost is a
concern though the air mass is bit dry. Maintained max coverage
of "patchy" for now. Over the weekend, temperatures will stay
below climatology but will be on a warming trend.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A fairly quiet weather pattern will persist as dry high pressure
remains stretched across the Deep South and Southeast United States
through the middle of next week. A dry cold front will attempt to
approach from the north Sunday night, likely sliding offshore along
the eastern edge of high early Monday. A noticeable warming trend is
expected as mid/upper lvl ridging occurs just west of the area early
week, then slides across the Southeast United States by mid week. In
general, highs ranging in the mid 70s Monday should warm into the
upper 70s/lower 80s Tuesday, then low-mid 80s Wednesday and Thursday
as a southwest sfc wind develops well in advance of a low pressure
system and associated cold front approaching the area late week.
Overnight lows will show the same warming trend, dipping into the
mid/upper 40s Sunday night, then only into the upper 50s/lower 60s
by Wednesday and Thursday night.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR. Soundings would support mention of gusty winds persisting
much of the night and again during much of Friday. For the sake
of simplicity of latest TAFs show more of an average of wind
conditions through 00Z Saturday.
Extended Aviation Outlook: VFR.
&&
.MARINE...
Gusty NNW winds will persist through tonight over the waters.
Although geostrophic winds have dropped off a bit, another
surge is anticipated to redevelop. Solid Small Craft Advisory
conditions expected for all waters.
Small Craft Advisories will be ongoing for all waters at the
start of the period Friday morning. Winds and seas will
gradually improve through the day, with all advisories expected
to be down by early evening. No concerns over the weekend or
early next week as high pressure remains the dominant feature.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Warning from 4 AM to 9 AM EDT Friday for GAZ087-088-100.
SC...Freeze Warning from 4 AM to 9 AM EDT Friday for SCZ040.
MARINE...Small Craft Advisory until noon EDT Friday for AMZ330-352-354.
Small Craft Advisory until 2 PM EDT Friday for AMZ350.
Small Craft Advisory until 8 PM EDT Friday for AMZ374.
&&
NEAR TERM...
SHORT TERM...ETM
LONG TERM...DPB
AVIATION...
MARINE...Hazardous weather outlook, Apr 1, 7:01 PM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 701 PM EDT Thu Apr 1 2021 GAZ099-101-114>116-118-137-138-140-SCZ042>045-047-050-052-022315- Candler-Effingham-Tattnall-Evans-Inland Bryan-Inland Chatham-Long- Inland Liberty-Inland McIntosh-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Charleston-Tidal Berkeley- 701 PM EDT Thu Apr 1 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Freezing Temperatures: Temperatures could drop to near freezing late tonight and early Friday. A Freeze Warning is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost/Freeze: Temperatures could drop to near or below freezing Friday night into Saturday morning. A Freeze Watch/Warning or Frost Advisory could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-100-SCZ040-022315- Jenkins-Screven-Bulloch-Allendale- 701 PM EDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. Frost/Freeze: Temperatures could drop to near or below freezing again Friday night into Saturday morning. A Freeze Watch/Warning could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-049-051-022315- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Coastal Jasper- 701 PM EDT Thu Apr 1 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Frost/Freeze: Temperatures could drop to near or below freezing Friday night into Saturday morning. A Freeze Watch/Warning or Frost Advisory could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-022315- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 701 PM EDT Thu Apr 1 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:28 AM EDT | Freeze Watch | CHS | 6 hr | |
| Apr 2, 8:28 AM EDT | Freeze Warning | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 25 hr |
| Apr 2, 9:43 AM EDT | River Flood Warning | CHS | Allendale | 7 days |
Nearby
Lake Wind Advisories in South Carolina, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.